Alert archive / Wyoming / Flash Flood Warnings in 2014
Flash Flood Warning 3, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at May 22, 2014, 1:26 PM MDT for Park County, Wyoming. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2014, 1:26 PM MDT (19:26 UTC)
- Expired
- May 22, 2014, 4:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Park County, WY
The radar
The Riverton/Lander radar (KRIW), 111 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 541 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
377
WGUS55 KRIW 221926
FFWRIW
WYC029-222230-
/O.NEW.KRIW.FF.W.0003.140522T1926Z-140522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
126 PM MDT THU MAY 22 2014
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN PARK COUNTY IN CENTRAL WYOMING...
* UNTIL 430 PM MDT
* AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. PRECIPITATION WITH THIS STORM HAS BEEN ESTIMATED NEAR 1
INCH IN 30 MINUTES. AN ADDITIONAL 1 INCH IS POSSIBLE IN THE NEXT
30-45 MINUTES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4411 10877 4399 10887 4398 10891 4394 10891
4390 10894 4395 10910 4414 10899
$$
LAVOIE3 follow-up statements
102
WGUS75 KRIW 222136
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
336 PM MDT THU MAY 22 2014
WYC029-222230-
/O.CON.KRIW.FF.W.0003.000000T0000Z-140522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARK WY-
336 PM MDT THU MAY 22 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PARK COUNTY
UNTIL 430 PM MDT...
AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
STORMS WITH HEAVY RAINFALL HAVE ENDED FOR THE TIME BEING...BUT
INTERESTS ALONG AND DOWNSTREAM OF THE GOOSEBERRY CREEK SHOULD REMAIN
ALERT FOR RAPID RISING OF WATER.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON.
&&
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4411 10877 4399 10887 4398 10891 4394 10891
4390 10894 4395 10910 4414 10899
$$
LAVOIE641
WGUS75 KRIW 222147 CCA
FFSRIW
FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE RIVERTON WY
347 PM MDT THU MAY 22 2014
WYC029-222230-
/O.CON.KRIW.FF.W.0003.000000T0000Z-140522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARK WY-
347 PM MDT THU MAY 22 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PARK COUNTY
UNTIL 430 PM MDT...
AT 334 PM MDT...STORMS WITH HEAVY RAINFALL HAVE ENDED FOR THE TIME
BEING...BUT INTERESTS ALONG AND DOWNSTREAM OF THE GOOSEBERRY CREEK
SHOULD REMAIN ALERT FOR RAPID RISING OF WATER.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON.
&&
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4411 10877 4399 10887 4398 10891 4394 10891
4390 10894 4395 10910 4414 10899
$$
LAVOIE065
WGUS75 KRIW 222228
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
428 PM MDT THU MAY 22 2014
WYC029-222243-
/O.EXP.KRIW.FF.W.0003.000000T0000Z-140522T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARK WY-
428 PM MDT THU MAY 22 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN PARK
COUNTY WILL BE ALLOWED TO EXPIRE AT 430 PM MDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4411 10877 4399 10887 4398 10891 4394 10891
4390 10894 4395 10910 4414 10899
$$
LAVOIEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at May 22, 11:08 AM MDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 22, 11:08 AM MDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1108 AM MDT THU MAY 22 2014 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT THE ISOLATED THUNDERSTORMS THAT WERE ON THE SCOPE EARLIER THIS EVE HAVE RAN THEIR CONVECTIVE COURSE. THE REST OF THE WEEK LOOKS TO BE VERY ACTIVE CONVECTIVE WISE. TODAY WILL FEATURE ANOTHER ROUND OF LATE DAY THUNDERSTORMS WITH FAIRLY GOOD CAPE EVERYWHERE EXCEPT THE SOUTHWEST. WE WILL LOSE THE STRONG UPPER LEVEL SOUTHERLY DIFLUENT FLOW AS THE UPPER LOW OVER NEVADA DRIFTS SOUTH TO SOUTHERN CA AND THE COL REGION APPROACHES FROM THE WEST. NEVERTHELESS...THERE WILL BE PLENTY OF INSTABILITY FOR A THREAT OF LATE DAY THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS ALMOST EVERYWHERE WITH MINUS 4 LIFTED INDICES IN NW WY AND IN THE FAR EASTERN ZONES. STORMS WILL LINGER INTO THIS EVENING MAINLY EAST OF THE DIVIDE AS A MOIST BOUNDARY LEVEL SOUTHEASTERLY JET FEEDS THE CONVECTION. ON FRIDAY WE SHOULD EXPERIENCE HIGHER POPS WITH THE BEST CHANCE OF ANY SUB SEVERE THREAT EAST OF THE DIVIDE WHERE HIGHER CAPES WILL BE. THE DOMINANT FEATURE OF ANY HIGHER BASED THUNDERSTORMS THAT FORM IN SOUTHWEST WY FRIDAY SHOULD GUSTY OUTFLOW WINDS. LIFTED INDICES ARE PROGGED TO BE -5 OVER FAR EASTERN NATRONA COUNTY. AGAIN...A MOIST SOUTHEASTERLY BOUNDARY LEVEL JET WILL DRAW IN MORE MOISTURE TO KEEP MANY OF THESE THUNDERSTORMS GOING WELL INTO THE EVENING...ESPECIALLY OVER THE SOUTHERN AND EASTERN ZONES AS WELL AS OVER THE MTNS. SATURDAY WILL FEATURE THE HIGHEST POPS AS A SHORTWAVE TROUGH TRACKS EAST ACROSS MT AND AN ASCT WEAK PACIFIC COOL FRONT SWEEPS ACROSS THE REGION. BLANKETED THE WHOLE CWA WITH A THREAT OF LATE DAY T STORMS WITH GUSTY WINDS AND HAIL...ENDING FROM THE SOUTHWEST IN THE EVENING. TEMPS WILL CONTINUE TO GRADUALLY WARM THROUGH SATURDAY. .LONG TERM...SUNDAY THROUGH THURSDAY IT APPEARS THAT SUNDAY WILL BE MILD WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE LONG RANGE MODELS ARE KEEPING THE WEATHER SYSTEM TO OUR SOUTH FOR THE MOST PART. HOWEVER...THERE SEEMS TO BE ENOUGH MOISTURE EAST OF THE DIVIDE SUNDAY AS WELL AS THIS TEMPERATURE BOUNDARY FROM SATURDAY NIGHTS COLD FRONT. ADD SOME WEAK TO MODERATE INSTABILITY AND SURFACE WIND CONVERGENCE SUNDAY AFTERNOON AND SOME CONVECTION SHOULD OCCUR. MONDAY LOOKS WARMER AND DRIER WITH ISOLATED MOUNTAIN SHOWERS OR STORMS. WILL HAVE TO SEE IF AIRMASS DRIES OUT AS MUCH AS MODELS THINK EAST OF THE DIVIDE AS THE EASTERN ZONES FROM BUFFALO TO CASPER MAY NEED ISOLATED STORMS MONDAY PM AND EVENING. TUESDAY THROUGH THURSDAY THE WEATHER PATTERN SHIFTS BACK TO A SOUTHWEST FLOW ALOFT AS YET ANOTHER STORM SYSTEM EVOLVES OVER THE PACIFIC NORTHWEST. THE GFS AND ECMWF HAVE DIFFERENT SOLUTIONS AS TO HOW THIS SYSTEM MOVES INTO THE NORTHERN ROCKIES WED AND THURS. THE LOW LEVEL MOISTURE FIELD POINTS TO DRIER AIR OVER THE SOUTHWEST AND SOUTH WITH HIGHER DEWPOINTS OVER THE NORTH AND EAST. FOR NOW WILL HAVE ISOLATED SHOWERS AND STORMS ON TUESDAY...MAINLY OVER THE HIGHER TERRAIN. AS FOR NEXT WED AND THURS...ISOLATED SHOWERS AND STORMS MAINLY AFTERNOON AND EVENING. POTENTIALLY HIGHER COVERAGE OVER THE NORTH BOTH DAYS IF FRONTAL BOUNDARY GETS PUSHED INTO THAT REGION ALONG WITH HIGHER DEWPOINT VALUES. TEMPS TO BE WARM TUE. A LITTLE COOLER WED AND THURS MAINLY OVER THE NORTH AND CENTRAL WITH THE SOUTHWEST SEEING LITTLE DAY TO DAY CHANGE. IT WOULD APPEAR THAT HIGHER ELEVATION SNOW MELT WILL INCREASE FROM MONDAY THROUGH THURSDAY DUE TO THE WARMER DAYS AND MILDER NIGHTS. && .AVIATION.../18Z ISSUANCE/ VFR CONDITIONS WILL PREVAIL FOR MOST TERMINAL LOCATIONS THROUGH 18Z FRIDAY WITH A FEW FLEETING EXCEPTIONS STATED BELOW. GENERALLY...NOT MUCH CHANGE IN THE WEATHER PATTERN WITH RESPECT TO AFTERNOON AND EVENING CONVECTION. TODAY...SHOWERS AND THUNDERSTORMS WILL BEGIN TO DEVELOP EARLY AFTERNOON OVER THE MOUNTAINS AND NEAR A SURFACE TROUGH ESTABLISHING ITSELF FROM NORTHEAST OF KRKS TO KCPR TO WEST OF KGCC. HAVE VCTS IN THE FORECAST AT KCPR KRIW KLND KWRL KPNA AND KRKS AFTER 22Z...WITH VCSH A FEW HOURS BEFORE AND AT OTHER TERMINALS. THEN...WITH LOSS OF DAYTIME HEATING...CONVECTION SHOULD QUICKLY WANE FOR THE MOST LOCATIONS BY 03Z...WITH ONLY SOME LINGERING CLOUDS. ONE EXCEPTION COULD BE NEAR THE SURFACE TROUGH OVER EASTERN JOHNSON COUNTY WHICH COULD SUSTAIN CONVECTION TO AROUND MIDNIGHT. BRIEF PERIODS OF MVFR CONDITIONS CAN BE EXPECTED UNDER ANY THUNDERSTORM ALONG WITH STRONG AND ERRATIC WINDS. KPNA WILL HAVE THE BEST CHANCE FOR SEEING PATCHY MORNING MIST OR FOG AFTER 09Z FOR A FEW HOURS. IT IS POSSIBLE...DEPENDING ON LOCATION OF PRECIPITATION THIS AFTERNOON AND EVENING...THAT OTHER TERMINAL SITES MAY ALSO INCREASE THEIR CHANCES FOR PATCHY FOG...BUT IT IS NOT BEING FORECAST AT THE MOMENT. && .FIRE WEATHER... A WARMING TREND WILL CONTINUE THROUGH SATURDAY. THERE WILL BE A DAILY THREAT OF LATE DAY THUNDERSTORMS THROUGH AT LEAST SATURDAY WITH THE STRONGEST THUNDERSTORMS...OVERALL...EXPECTED TO TAKE PLACE IN THE NORTHERN AND EASTERN ZONES. MINIMUM RELATIVE HUMIDITY IN ZONES 277...278 AND 279 WILL BE IN THE UPPER SINGLE DIGITS TO LOW TEENS. THE MINIMUM RH WILL RECOVER SOMEWHAT THROUGH SATURDAY. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LIPSON LONG TERM...AR AVIATION...JB FIRE WEATHER...LIPSON
Hazardous weather outlook, May 22, 4:00 AM MDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT THU MAY 22 2014 WYZ001>020-022>030-231200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS WITH MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THUNDERSTORMS WITH HEAVY RAIN POSSIBLE OVER MOUNTAIN SNOWPACK... ELEVATING FLOOD CONCERNS. ISOLATED STRONG TO SEVERE THUNDERSTORMS POSSIBLE EAST OF THE CONTINENTAL DIVIDE. AGAIN...A FEW STORMS MAY PRODUCE HEAVY RAIN...SMALL HAIL...GUSTY WIND AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY AND SATURDAY...THUNDERSTORMS POSSIBLE EACH DAY CAPABLE OF PRODUCING STRONG GUSTY WINDS...SMALL HAIL AND OCCASIONAL HEAVY DOWNPOURS IN THE MOUNTAINS OVER RIPE SNOW PACK...KEEPING FLOOD CONCERNS ELEVATED. SUNDAY...A SLIGHT CHANCE OF THUNDERSTORMS EAST OF THE CONTINENTAL DIVIDE. MONDAY AND TUESDAY...WARMER. MAINLY DRY MONDAY. ISOLATED THUNDERSTORMS TUESDAY. BREEZY TO WINDY TUESDAY WITH INCREASED FIRE DANGER LOWER ELEVATIONS OF THE SOUTHWEST AND CENTRAL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY HAIL OR WIND GUSTS OF 40 MPH OR HIGHER...AS WELL AS ANY FLOODING AND RAINFALL AMOUNTS. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, May 22, 12:59 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1259 PM MDT THU MAY 22 2014 WYZ002-003-005-007-221945- ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHWEST BIG HORN BASIN WY- 1259 PM MDT THU MAY 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOT SPRINGS AND SOUTHEASTERN PARK COUNTIES UNTIL 145 PM MDT... AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF STATE HWY 290 MILE MARKER 10...OR 12 MILES SOUTHWEST OF MEETEETSE...MOVING NORTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND THUNDERSTORM OUTFLOW WIND GUSTS OF 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... STATE HWY 290 MILE MARKER 10 AROUND 140 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4423 10899 4409 10869 4386 10893 4397 10916 TIME...MOT...LOC 1859Z 212DEG 5KT 4400 10898 LAVOIE
Special weather statement, May 22, 1:01 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 101 PM MDT THU MAY 22 2014 WYZ002-015-016-221945- ABSAROKA MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY- 101 PM MDT THU MAY 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FREMONT COUNTY UNTIL 145 PM MDT... AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF U.S. HWY 287/26 MILE MARKER 80...OR 23 MILES SOUTHEAST OF DUBOIS...MOVING NORTHEAST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... CROWHEART...U.S. HWY 287/26 MILE MARKER 80 AND BURRIS AROUND 145 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4354 10930 4331 10907 4318 10937 4334 10947 TIME...MOT...LOC 1901Z 246DEG 4KT 4330 10931 LAVOIE
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:05 PM MDT | Special Weather Statement | RIW | Fremont | 40 min |
| May 21, 7:27 PM MDT | Special Weather Statement | RIW | Hot Springs | 33 min |
| May 21, 7:51 PM MDT | Special Weather Statement | RIW | Washakie | 24 min |
| May 21, 7:52 PM MDT | Special Weather Statement | RIW | 38 min | |
| May 22, 12:59 PM MDT | Special Weather Statement | RIW | Hot Springs | 46 min |
| May 22, 1:01 PM MDT | Special Weather Statement | RIW | 44 min | |
| May 22, 1:43 PM MDT | Special Weather Statement | RIW | Hot Springs | 47 min |
| May 22, 3:00 PM MDT | Special Weather Statement | RIW | 45 min | |
| May 22, 3:26 PM MDT | Special Weather Statement | RIW | Natrona | 49 min |
| May 22, 4:06 PM MDT | Special Weather Statement | RIW | 39 min | |
| May 22, 4:25 PM MDT | Areal Flood Advisory | RIW | Natrona | 3 hr |
| May 22, 4:55 PM MDT | Special Weather Statement | RIW | Johnson | 50 min |
| May 22, 4:59 PM MDT | Special Weather Statement | RIW | Natrona | 46 min |
Nearby
Flash Flood Warnings in Wyoming, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.